| Model Number |
H74939171060670 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 6.0 x 60,75cm mustang balloon catheter was selected for use.The balloon was popping.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4-premarket / 510(k) #: k141521, k141597.
Additional Manufacturer Narrative
B5 - describe event or problem updated.D2b - pro code (product code): fge, lit.G4-premarket / 510(k) #: k141521, k141597.
Event or Problem Description
It was reported that balloon rupture occurred.A 6.0 x 60,75cm mustang balloon catheter was selected for use.The balloon was popping.There were no patient complications as a result of this event.It was further reported that the 100% stenosed target lesion is located in the severely tortuous and severely calcified arteriovenous fistula (avf).The patient condition was very good post-procedure.
Additional Manufacturer Narrative
B5 - describe event or problem updated.D2b - pro code (product code): fge, lit.G4 - premarket/510(k) #: k141521, k141597.Device evaluated by mfr: the mustang was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured approximately 27mm in length and extended from a position 6mm proximal of the proximal markerband to 20mm distal of the proximal markerband.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.
Event or Problem Description
It was reported that balloon rupture occurred.A 6.0 x 60,75 cm mustang balloon catheter was selected for use.The balloon was popping.There were no patient complications as a result of this event.It was further reported that the 100% stenosed target lesion is located in the severely tortuous and severely calcified arteriovenous fistula (avf).The patient condition was very good post-procedure.